# SDR ASAA2023022442071

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 1,824 hours, 523 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE "LEFT VALVE" LIGHT ILLUMINATED AFTER WING ANTI-ICE SELECTED ON. APPLIED QRH PROCEDURE AND TURNED SWITCH OFF. LIGHT EXTINGUISHED. GROUNDED - YES. PERFORMED B737-9 AMM TASK 30-11-11-200-801 OPS CHECK GOOD FOUND NO FAULTS.
